# SDR SWAA071006

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 67,576 hours, 63,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FWD CABIN EMERGENCY EXIT SIGN LENS LOOSE.  SECURED SIGN LENS PER MM.
